On Subword Complexity of Morphic Sequences

  • Rostislav Deviatov
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 5010)


We sketch the proof of the following result: the subword complexity of arbitrary morphic sequence is either Open image in new window , or O(n 3/2).


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Allouche, J.-P., Shallit, J.: Automatic Sequences. Cambridge University Press, Cambridge (2003)zbMATHGoogle Scholar
  2. 2.
    Ferenczi, S.: Complexity of sequences and dynamical systems. Discrete Math. 206(1-3), 145–154 (1999)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Nicolas, F.: Master’s thesisGoogle Scholar
  4. 4.
    Pansiot, J.-J.: Complexité des facteurs des mots infinis engendrés par morphimes itérés. In: Paredaens, J. (ed.) ICALP 1984. LNCS, vol. 172, pp. 380–389. Springer, Heidelberg (1984)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2008

Authors and Affiliations

  • Rostislav Deviatov
    • 1
  1. 1.Moscow State University and Independent University of Moscow 

Personalised recommendations